# SDR REXA2015061000578

- Difficulty date: June 10, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N914XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15149
- Aircraft time: 18,762 hours, 11,982 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Condition: Cracked
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-106 AFT STIFFER CRACKED ON FUSELAGE FAIRING 195DL.  R & R AFT STIFFENER ON FUSELAGE FAIRING PANEL 195DL YAW SUM 51-42-13.
